# SDR YENA2021081700522

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 68,022 hours, 24,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2085, BDL-MIA. CABIN ODOR REPORTED BY INBOUND FLIGHT ATTENDANTS DIRTY SOCK SMELL; INFLIGHT CREW DEBRIEFED DURING GATE OPERATION AND DEPLANING WITH DOOR OPEN. ODOR EVENT OCCURED AFT AND MID CABIN . COMPLIED WITH INFORMATION NOTICE 2017-T015G SECTION A ( A ) ISOLATED FAULT TO TYPE 10 ( A) 1 C PER TSM 05-50-00-810-805-B / TSM 05-50-00-810-0
